I am a 26 year old, sexually active male living in Nigeria.
I need urgent medical advice. suffering from a chronic STI that has thus far defied medical diagnosis.
I noticed dark sprouts of skin about two weeks after an exposure( used a condom but it tore during sex with a partner, withdrew under 5secs). The sprouts looked a bit like weals but also a bit like nettle-rash in the areas where they are clustered. This sprouts occured just under the ridge seperating the glans from the rest of the penis( they are only on one end of the ridge). I also noticed something that the meatus(penis opening) expanded slightly and became darker. Also on the glans there is something that looks like an ulcer but is neither inflamed, just a patchy area of skin.
A week later, i noticed that i had severe pain when passing urine(dysuria), itching, and also a bit of desquamation of the skin .I reported to a clinic and i was put on 1 week of Ciprofloxacin. I noticed that the difficulty in passing urine had eased but the itching was still very severe, I reported back to the clinic. I was asked to do the following tests.
1. Urine MCS
and i was given doxycycline(100mg) for two weeks. I took the tests and the results for the serologic tests were negative and the Urine MCS failed to grow any cultures or reveal anything( the urine MCS however showed plenty of pus and RBS cells).
I was given the antifungal cream, Lamisil, and a couple of days after i started using Lamisil, i noticed a greenish-yellow discharge from the penis when i wake up in the in the morning.
I was given Zithromax( but asked to take it over 2 days). The discharge reduced and became whitish, but there was dripping of urine off the opening of the penis. I reported back to the clinic, I was put on Ceftriaxone and Gentamicin injections. I took it and the dicharge stopped. But the rash persisted.
I was given clindamycin and asked to do a urethral swab which failed to detect any pathogens, (only yeast cells were discovered). I was given fluconazole(single dose),and also loratyn and predisolone and asked to change to Canesten cream.
I completed the dose of fluconazole and was still using the canesten cream well after two weeks and i noticed the skin around the area where the outline of an ulcer is on the glans to flake, break in a reddish looking tiny blister like way. The skin however dried on its own but still looks flaky.
I reported back to the clinic and i was put on a longer dose of fluconazole but also reffered to a specialist. I was asked to do the following tests:
Urine MCS ( repeat)
I have submitted the result of the urine MCS(awaiting the result) but in attempting to provide semen for the Sperm MCS via masturbation, i noticed that my penis was swollen to at least 7 times its size. even after losing the erection, the soft tissue of the penis refused to fold and just looked like a balloon. It reduced to like 4 times the size after 10 minutes but took about 14 hours to return to its normal size without medication. I plan to return to my specialist next week.
But there is a bit of frustration, financial challenge and psychological dislocation from the misdiagnosis, so i need some advice on possible problems that can aid me in discussing with the specialist.
N:B: I initially saw a doctor in a private clinic but moved to a government university teaching hospital in anticipation of better personnel. However I have been through 6 different doctors there ( because of rotation policy) without reprieve.
My partner has refused to face the reality that she could have infected me and has forced a break up. I met her through a mutual friend and there was little to suggest she might have been dating several people( current evidence probably suggests otherwise). She is from a riverine community and in her mid 20s and i also noticed some difficulty in pulling out when the condom tore. when i put my hand to check the reason, i noticed a climbing rough, patchy, hard growth, it feels in many ways like what has now sprout on my penis.
I need help urgently.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?